MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 04/23/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is following up to gather more information regarding the reported event.A follow up report will be provided upon receipt of any further information.
 
Event or Problem Description
Manufacturer was informed of the following event: reportedly, on (b)(6) 2025, patient was prepared for bypass and aortic valve replacement.After completing multiple bypasses, which were reported as challenging due to very delicate tissue, the aorta was opened, the leaflets and calcium were removed, and the annulus was sized as a small perceval plus valve.The valve was collapsed, implanted, and the ballooning was performed.Then, they started to rewarm the patient and come off bypass, however it was seen on the echo that there were several leaks around the valve, and it was sitting above the annulus in the sinuses.They went back on bypass and removed the valve.As such, the annulus was checked and a bit more calcium was removed.The valve was loaded on the holder again and reimplanted taking more careful steps to ensure proper implant and deployment of the valve.Further checks for valve seating position were performed, and ballooning was completed.Then, they started to rewarm and slowly come off bypass.Reportedly, on echo evaluation the valve had no leaks and was seen to be in the correct position with good coaptation of the leaflets.The patient's right ventricle was said to be ballooning out and hemodynamics and blood pressure were not stable.Thus, they went back on bypass to gain control and attempt to come off slower with managing the volumes.In total, patient was on bypass for over 4 hours and cross clamp for over 1 hour.It was reported that the patient ultimately passed away.Patient medical history was reported as: coronary artery disease, aortic stenosis, end stage renal disease, obesity, obstructive sleep apnea, type 2 diabetes, hypertension, hypothyroidism, dyslipidemia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated sections b4, b5, g3, g6, h2, h6.Manufacturer attempted to follow up with the site but was informed that no further information will be provided.Based on the information available, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.From the information available, the cause of the event could possibly be related to malpositioning, difficult procedure and/or patient anatomy, but this cannot ultimately be confirmed.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22073417
Report Number3004478276-2025-00136
Device Sequence Number13086744
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)280804
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient SexFemale